# SDR AALA202401128823

- Difficulty date: January 4, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 39,550 hours, 16,596 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN AND WON'T CLOSE. **SUPPLEMENTAL REPORT FOR (AALA202401058823): ADJUSTED AFT LAVATORY DOOR HINGE. PER CDA AMM 25-44-49. OPERATIONAL CHECK GOOD.**(CLOSED).
